Use of elastodynamic reciprocity for the solutions of spherically symmetric problems

Kadioglu N., Ataoglu S.

WAVE MOTION, vol.40, no.2, pp.137-142, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/j.wavemoti.2004.02.001
  • Title of Journal : WAVE MOTION
  • Page Numbers: pp.137-142


An integral equation for a spherical symmetric transient problem of elastodynamics, which is obtained using the reciprocity theorem, has been reduced to an ordinary differential equation with constant coefficients. Using this formulation, an example has been solved. The new formulation provides the initial velocity on the surface of a spherical cavity for transient loading. (C) 2004 Elsevier B.V. All rights reserved.